CSpace
Asymptotics for partly linear regression with dependent samples and ARCH errors: consistency with rates
Lu, ZD; Gijbels, I
2001-02-01
Source PublicationSCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY
ISSN1006-9283
Volume44Issue:2Pages:168-183
AbstractPartly linear regression model is useful in practice, but little is investigated in the literature to adapt it to the real data which are dependent and conditionally heteroscedastic. In this paper, the estimators of the regression components are constructed via local polynomial fitting and the large sample properties are explored. Under certain mild regularities, the conditions are obtained to ensure that the estimators of the nonparametric component and its derivatives are consistent up to the convergence rates which are optimal in the i.i.d. case, and the estimator of the parametric component is root- n consistent with the same rate as for parametric model. The technique adopted in the proof differs from that used and corrects the errors in the reference by Hamilton and Truong under i.i.d. samples.
KeywordARCH (GARCH) errors dependent samples local polynomial fitting convergence rates partly linear model root-n consistency
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000167195800004
PublisherSCIENCE PRESS
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/16028
Collection中国科学院数学与系统科学研究院
Affiliation1.Chinese Acad Sci, Inst Syst Sci, Acad Math & Syst Sci, Beijing 100080, Peoples R China
2.Univ Catholique Louvain, Inst Stat, B-1348 Louvain, Belgium
Recommended Citation
GB/T 7714
Lu, ZD,Gijbels, I. Asymptotics for partly linear regression with dependent samples and ARCH errors: consistency with rates[J]. SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY,2001,44(2):168-183.
APA Lu, ZD,&Gijbels, I.(2001).Asymptotics for partly linear regression with dependent samples and ARCH errors: consistency with rates.SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY,44(2),168-183.
MLA Lu, ZD,et al."Asymptotics for partly linear regression with dependent samples and ARCH errors: consistency with rates".SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY 44.2(2001):168-183.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Lu, ZD]'s Articles
[Gijbels, I]'s Articles
Baidu academic
Similar articles in Baidu academic
[Lu, ZD]'s Articles
[Gijbels, I]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Lu, ZD]'s Articles
[Gijbels, I]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.